| Model Number |
0662 |
| Medical Device Problem Codes |
Failure to Capture (1081); Device Dislodged or Dislocated (2923); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted and replaced due to product performance.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted and replaced due to product performance.No additional adverse patient effects were reported.Additional information was obtained; the lead became dislodged.The previous physician placed the lead poorly; dislodgement was confirmed through x-rays.The lead will not be returned for analysis as it was discarded.